How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 64343
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

HelloI have headache since a year. I thought it is because

Resolved Question:

Hello

I am Roshan, 34 years old, I have headache since a year. I thought it is because of my aye as I have squint in my both eyes. I have got two toxin injection in my right eye so far. The eye specialist said both eye are very healthy they are not reason for headache. My GB doctor prescribed me Amitriptylins 10mg then 25mg since I start taking it the headache goes and comes it was before concentrated on the right side of my head however it is now on both side. I feel numbness on he top of my head with higher temperature on the right side. Yesterday the headache was very strong I was eating my right hand started shaking I was unable to carry the spoon.

Submitted: 1 year ago.
Category: Medical
Expert:  Shantal-Mod replied 1 year ago.
Hello,
I'm Shantal and I'm a moderator for this topic.
I've been working hard to find a Professional to assist you with your question, but sometimes finding the right Professional can take a little longer than expected.
I was checking to see if you had already found your answer or if you still need assistance from one of the Professionals.
Please let me know if you wish to continue waiting or if you would like for us to close your question?
Thank you,
Shantal
Expert:  DrRussMD replied 1 year ago.
HiI am not sure what your medical question is.You did not ask one.This sounds like migrain.I would suggest you go back to your doctor and ask for a migraine preventative other thanamytriptalline.Perhaps a beta blocker.And an acute med such as a tryptan. OK, so that is an initial answer….Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 64343
Experience: Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
DrRussMD and 3 other Medical Specialists are ready to help you